# SDR SWAA2022030375408

- Difficulty date: February 18, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 20,561 hours, 9,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT R/H BULKHEAD GUSSET IS CRACKED AT BS500I RBL 64 WL194 COMMON TO STR 19R / [01] UPDATED MEASUREMENT TABLE;[02] REMOVED BULKHEAD GASSET STR19R BS500I RBL64 PER SRM 51-40-02-0G-0;[03] DRILLED NEW BULKHEAD GUSSET FWD CARGO BAY R/H STR19R BS500I RBL64 PER SRM 51-40-05-0G-0 AND DWG 143A7902.;[04] OK TO INSTALL GUSSET;[05] VERIFIED CORRECTIVE ACTION STEPS 2 AND 3. VERIFIED OK TO INSTALL.;[06] INSTALLED NEW BULKHEAD GUSSET FWD CARGO BAY R/H STR19R BS500I RBL64 PER SRM 51-40-02-0G-0 AND DWG 143A7902.;[07] VERIFIED CORRECTIVE ACTION STEP 6.;[08] COMPLETE;[09] COMPLETE.
